Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 4, NWS State College, PA

April 20, 2015Centre County, Clinton County, Lycoming County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Apr 20, 2015, 7:02 PM EDT for Centre County, Clinton County, Lycoming County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2015, 7:02 PM EDT (23:02 UTC)
Expired
Apr 20, 2015, 8:00 PM EDT
In force
58 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Centre County, PA, Clinton County, PA, Lycoming County, PA

The radar

The State College radar (KCCX), 38 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 3:08 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2015-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2015-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 429 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
982 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
429 m²/s²
0-3 km storm-relative helicity
437 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

889 
WUUS51 KCTP 202302
SVRCTP
PAC027-035-081-210000-
/O.NEW.KCTP.SV.W.0004.150420T2302Z-150421T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
702 PM EDT MON APR 20 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CENTRAL CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTH CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 800 PM EDT

* AT 701 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60
  MPH. THIS STORM WAS LOCATED NEAR CLARENCE...AND MOVING NORTHEAST AT
  30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLARENCE...MONUMENT...LITTLE PINE STATE PARK...HYNER...CAMMAL...
  WATERVILLE...GLEN UNION...SLATE RUN AND ORVISTON.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
SNOW SHOE AND MILESBURG EXITS...SPECIFICALLY FROM MILE MARKERS 148 TO
155.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.

&&

LAT...LON 4095 7784 4109 7800 4150 7748 4130 7724
TIME...MOT...LOC 2301Z 228DEG 24KT 4107 7786 

$$

LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:10 PM EDT, 52 minutes earlier.

Area forecast discussion, Apr 20, 6:10 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
610 PM EDT MON APR 20 2015

.SYNOPSIS...
ANOTHER ROUND OF SHOWERS AND SCATTERED STRONG TO POTENTIALLY
SEVERE THUNDERSTORMS WILL DEVELOP AND SPREAD EAST/NORTHEAST
ACROSS THE REGION LATE THIS AFTERNOON AND THIS EVENING AHEAD OF
A STRONG COLD FRONT. A LARGE UPPER LEVEL LOW WILL SET UP OVER
ONTARIO AND QUEBEC FOR THE MIDDLE AND LATTER PART OF THE
WEEK...USHERING IN UNSEASONABLY COOL AIR WHICH WILL LAST INTO THE
WEEKEND OR LONGER.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
6PM UPDATE...COORDINATED WITH SPC TO EXPAND THE TORNADO WATCH
NORTH THROUGH CENTRAL PENN.

ANOTHER POTENT SHORTWAVE WILL ROAR NE UP THE OHIO VALLEY AND
IGNITE SEVERAL LINES/CLUSTERS OF STRONG TO LOCALLY SVR TSRA.

INCREASING INSTABILITY/TSRA DVLPMT SPREADING NE ACROSS OUR
SOUTHERN AND WESTERN ZONES AS OF 22Z. ENHANCED UVVEL...MDT SFC-
BASED CAPE...AND LLVL SHEAR /ALONG AND JUST NORTH OF A SLOWLY NWD
DRIFTING WARM FRONT/ WAS CREATING ISOLATED SVR TSRA WITH
TRANSIENT MDTLY STG UPDRAFT ROTATION AND UP TO NICKEL SIZE HAIL
RECENTLY REPORTED IN BEDFORD COUNTY.

FAR NWRN AND NERN PARTS OF THE CWA REMAIN UNDER A SLIGHT RISK
WHERE THE PRIMARY SVR WEATHER THREAT WILL COME IN THE FORM OF
LOCALIZED STRAIGHT LINE WIND DAMAGE LATE TODAY AND THIS EVENING
INVOF BOW ECHOES/BKN-S SIGNATURES IN SHORT LINES.

MID AFTERNOON VISIBLE SAT LOOP SHOWS PLENTY OF CLEARING UPSTREAM
ACROSS SWRN PENN...WVA AND WRN VA. POCKETS OF SFC BASED CAPES OF
800-1200 J/KG HAVE DEVELOPED TO OUR SW...AND THIS INSTABILITY WILL
QUICKLY RAMP UP OVER THE NEXT FEW HOURS...AND COMBINE WITH THE
INCREASED LARGE SCALE LIFT AHEAD OF THE SHORT WAVE AND EWD
ADVANCING CFRONT TO FIRE OFF THE TSRA.

TEMPS IN THE LOWER TO MID 70S ACROSS THE SOUTHERN VALLEYS...AND
60S ACROSS MUCH OF CENTRAL AND NRN PENN WILL SLOWLY COOL THIS
EVENING...THEN DROP QUICKLY IN THE WAKE OF A STRONG CFROPA LATER
TONIGHT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
CLEARING IS LIKELY IN THE SE HALF OF THE AREA DUE TO THE
ADVECTION OF DRY AIR. TEMPS DROP QUICKLY AND 0C LINE IS TO UNV BY
09Z. THE COLD ADVECTION AND UPSLOPE WILL LEAD TO SCT SHRA OVER THE
NW LATE AT NIGHT AND INTO THE DAY ON TUESDAY. MAXES TUESDAY WILL
BE SHY OF 50F IN THE NW AND PERHAPS THE LAURELS AS WELL. THE LOWER
SUSQ WILL PROBABLY TOUCH 60F.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE LONG TERM PATTERN WILL BE DOMINATED BY A LARGE UPPER LEVEL
LOW MOVING THROUGH THE NORTHERN GREAT LAKES...AND THROUGH SOUTHERN
CANADA MIDWEEK TO THE WEEKEND. THERE IS GOOD MODEL CONSENSUS
THROUGH THE MID RANGE PERIOD. AFTER THE FRONT LIFTS OUT BY TUESDAY
MORNING THE UPPER LOW HANGS AROUND S CANADA/NEW ENGLAND FOR
SEVERAL DAYS KEEPING FAIRLY BRISK W/NW FLOW ACROSS PA. THIS WILL
BRING A STEADY STREAM OF COLDER AIR AS TEMPS SLOWLY SLIP A BIT
LOWER EACH DAY WITH BELOW NORMAL READINGS FOR A SEVERAL DAY PERIOD
LINGERING INTO NEXT WEEKEND. PROXIMITY OF UPPER LOW WILL ALSO KEEP
MENTION OF SCT SHOWERS IN THE FORECAST. A SHORTWAVE SHOULD DROP
THROUGH THE REGION WEDNESDAY AFTERNOON INTO THURSDAY MORNING. THIS
COULD DROP EVEN COLDER AIR INTO THE REGION BRINGING THE
POSSIBILITY OF SNOW TO THE NW TO THE CENTRAL REGIONS OF PA. THE
MODELS ARE BECOMING CLOSER TO A CONSENSUS SOLUTION...HOWEVER
SOLUTION IS TRENDING TOWARD THE UPPER LEVEL LOW TO BECOME
QUASI-STATIONARY AND SLOWLY SPINNING OVER QUEBEC.WITH ONLY A
SLIGHT CHANCE FOR PRECIPITATION NEXT WEEKEND. THE MOVEMENT OF THE
LOW WILL DOMINATE THE PATTERN NEXT WEEK WITH IT POSSIBLY
RETROGRADING AND SWINGING ANOTHER TROUGH THROUGH THE REGION NEXT
WEEK.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
MAINLY VFR FOR THE BULK OF THE TIME DURING THE REST OF THIS
EVENING AS SFC WARM FRONT HAS MOVED NORTH OF INTERSTATE 80 AND
EARLIER MVFR...STRATUS CIGS HAVE DISSOLVED/MIXED OUT.

TSRA IMPACTS /BRIEF IFR CIGS AND IFR VSBYS/ LIKELY AT MANY
AIRFIELDS LATE TODAY INTO EARLY TONIGHT /TIL ABOUT 02Z/
AS A FEW LINES/CLUSTERS OF STRONG TO POTENTIALLY SVR TSRA FORM TO
OUR SW AND RACE FAIRLY QUICKLY TO THE NE AT 35-45 KTS. ISOLATED
AND BRIEF OCCURRENCES OF STRONG SW-WESTERLY WIND GUSTS OF
40-50KTS ARE POSSIBLE TOO.

A STRONG SFC COLD FRONT PUSHES EAST ACROSS ALL AIRFIELDS LATE
TODAY /WEST/ AND EARLY TONIGHT /ACROSS THE CENTRAL MTNS AND SUSQ
VALLEY REGION/. COLDER AND MOIST WESTERLY UPSLOPE FLOW IN THE WAKE
OF THE FRONT WILL QUICKLY LOWER CIGS AT KJST AND KBFD BACK DOWN
INTO THE IFR OR LIFR RANGE TONIGHT AND EARLY TUESDAY WITH AREAS OF
MVFR LINGERING DURING THE DAY TUESDAY.

FOR THE CENTRAL VALLEYS AND SUSQ VALLEY AIRFIELDS...VSBYS WILL EB
VFR TO BRIEF MVFR IN SHRA TONIGHT...WHILE CIGS IN THE MVFR RANGE
SHOULD BE FAIRLY WIDESPREAD AS THE MUCH COOLER AIR PUSHES IN.
BKN CIGS IMPROVE TO MAINLY VFR BY LATE MORNING TUESDAY ACROSS
THIS SAME REGION.

OUTLOOK...

TUE-FRI...PERSISTENT NW FLOW PATTERN EACH DAY WILL FAVOR MVFR CIGS
OVER THE NW AIRSPACE IN ZOB SECTOR...WITH MAINLY VFR CONDITIONS
PREVAILING IN ZNY DOMAIN. SCT SHOWERS WILL BE POSSIBLE ACROSS ALL
OF THE AIRSPACE THROUGH THE REMAINDER OF THE WEEK.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT/CERU
LONG TERM...CERU/RXR
AVIATION...LAMBERT
Hazardous weather outlook, Apr 20, 5:56 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
556 PM EDT MON APR 20 2015

PAZ004>006-037-042-212200-
WARREN-MCKEAN-POTTER-TIOGA-SULLIVAN-
556 PM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND THROUGH EARLY THIS EVENING. THE MAIN SEVERE THREAT WILL BE
LOCALIZED STRAIGHT-LINE...DOWNBURST WIND DAMAGE IN THE VICINITY OF
THUNDERSTORM BOW ECHOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ010>012-017>019-024>028-033>036-041-045-046-049>053-056>059-
063>066-212200-
ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-NORTHERN LYCOMING-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
556 PM EDT MON APR 20 2015

...TORNADO WATCH 90 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LAMBERT

In the hours before

Special weather statement, Apr 20, 6:18 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
618 PM EDT MON APR 20 2015

PAZ012-018-019-025-026-202300-
NORTHERN CLINTON PA-SOUTHERN CENTRE PA-NORTHERN CENTRE PA-
HUNTINGDON PA-BLAIR PA-
618 PM EDT MON APR 20 2015

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN CLINTON...SOUTHERN
CENTRE...NORTHERN CENTRE...HUNTINGDON...AND BLAIR COUNTIES UNTIL 700
PM EDT...

AT 615 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR KARTHAUS TO NEAR HORSESHOE CURVE...AND
MOVING EAST AT 20 MPH.

40 MPH WIND GUSTS AND UP TO DIME-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  MOSHANNON AND PINE GLEN AROUND 635 PM EDT.
  SNOW SHOE AND CLARENCE AROUND 645 PM EDT.
  TIPTON AND SINKING VALLEY AROUND 650 PM EDT.
  TYRONE...BALD EAGLE AND WARRIORS MARK AROUND 700 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE UNIONVILLE...PENN
STATE ALTOONA...DELGROSSO'S AMUSEMENT PARK...ALEXANDRIA AND ORVISTON.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
KYLERTOWN AND MILESBURG EXITS...SPECIFICALLY FROM MILE MARKERS 139 TO
154.

THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 32 TO 70.

LAT...LON 4131 7759 4050 7812 4046 7854 4052 7853
      4060 7844 4064 7844 4065 7840 4072 7835
      4076 7838 4085 7829 4086 7825 4094 7816
      4096 7816 4097 7813 4094 7812 4096 7808
      4104 7806 4111 7811 4116 7804 4121 7809
TIME...MOT...LOC 2216Z 247DEG 17KT 4108 7818 4055 7849

RXR
Special weather statement, Apr 20, 6:22 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
622 PM EDT MON APR 20 2015

PAZ005-202300-
MCKEAN PA-
622 PM EDT MON APR 20 2015

...A STRONG THUNDERSTORM WILL AFFECT MCKEAN COUNTY UNTIL 700 PM
EDT...

AT 621 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
REW...MOVING EAST AT 25 MPH.

40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CORYVILLE AROUND 640 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LEWIS RUN...UNIVERSITY
OF PITTSBURGH - BRADFORD...ELDRED AND BRADFORD AIRPORT.

LAT...LON 4200 7821 4189 7821 4176 7876 4200 7869
TIME...MOT...LOC 2221Z 252DEG 23KT 4194 7857

RXR
Special weather statement, Apr 20, 6:23 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
623 PM EDT MON APR 20 2015

PAZ036-056-063-202315-
CUMBERLAND PA-FRANKLIN PA-PERRY PA-
623 PM EDT MON APR 20 2015

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...FRANKLIN...AND
PERRY COUNTIES UNTIL 715 PM EDT...

AT 622 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ROXBURY...MOVING NORTHEAST AT 35 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BIG SPRING STATE PARK AROUND 635 PM EDT.
  NEWVILLE AROUND 640 PM EDT.
  COLONEL DENNING STATE PARK AND BLOSERVILLE AROUND 650 PM EDT.
  LOYSVILLE AROUND 700 PM EDT.
  ICKESBURG AROUND 710 PM EDT.
  NEW BLOOMFIELD AROUND 715 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NEW GERMANTOWN...
LANDISBURG...SHIPPENSBURG UNIVERSITY...ORRSTOWN AND BLAIN.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 192 TO 216.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3996 7785 4008 7780 4025 7767 4029 7767
      4038 7753 4040 7753 4048 7737 4041 7715
      4021 7732 3998 7763
TIME...MOT...LOC 2222Z 219DEG 32KT 4011 7764

LAMBERT
Special weather statement, Apr 20, 6:30 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
630 PM EDT MON APR 20 2015

PAZ025-026-034-202300-
BEDFORD PA-HUNTINGDON PA-BLAIR PA-
630 PM EDT MON APR 20 2015

...A STRONG THUNDERSTORM WILL AFFECT BEDFORD...HUNTINGDON...AND BLAIR
COUNTIES UNTIL 700 PM EDT...

AT 630 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DUDLEY...MOVING NORTHEAST AT 35 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  DUDLEY AND COALDALE AROUND 635 PM EDT.
  MARTINSBURG AROUND 640 PM EDT.
  SHY BEAVER AND ENTRIKEN AROUND 645 PM EDT.
  TROUGH CREEK STATE PARK AND ROYER AROUND 650 PM EDT.
  HUNTINGDON...WILLIAMSBURG AND RAYSTOWN DAM AROUND 700 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CASSVILLE...BROAD TOP
CITY...COALMONT...HOPEWELL AND MCCONNELLSTOWN.

LAT...LON 4007 7837 4016 7842 4055 7821 4044 7788
      4016 7812 4016 7813 4012 7816 4009 7820
      4007 7820 4005 7821
TIME...MOT...LOC 2230Z 209DEG 33KT 4018 7827

RXR
Local storm report, Apr 20, 6:45 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             NICKTOWN                40.61N  78.80W
04/20/2015  M0.88 INCH       CAMBRIA            PA   PUBLIC

0558 PM     HAIL             3 N RAINSBURG           39.94N  78.52W
04/20/2015  M1.50 INCH       BEDFORD            PA   TRAINED SPOTTER

0641 PM     HAIL             ALTOONA                 40.51N  78.40W
04/20/2015  M1.25 INCH       BLAIR              PA   SOCIAL MEDIA

&&

EVENT NUMBER CTP1500016 CTP1500018 CTP1500017

EVANEGO
Special weather statement, Apr 20, 6:48 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
648 PM EDT MON APR 20 2015

PAZ033>036-202345-
BEDFORD PA-SOMERSET PA-FRANKLIN PA-FULTON PA-
648 PM EDT MON APR 20 2015

...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...SOMERSET...FRANKLIN...
AND FULTON COUNTIES UNTIL 745 PM EDT...

AT 645 PM EDT...DOPPLER RADAR INDICATED SCATTERED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR URSINA TO NEAR SLEEPY
CREEK...AND MOVING NORTHEAST AT 30 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  BIG COVE TANNERY AND CLAYLICK AROUND 700 PM EDT.
  MERCERSBURG AND NEW CENTERVILLE AROUND 710 PM EDT.
  FORT LOUDON AROUND 715 PM EDT.
  MARION AROUND 720 PM EDT.
  SOMERSET AND ST. THOMAS AROUND 725 PM EDT.
  CHAMBERSBURG...FRIEDENS AND FANNETTSBURG AROUND 735 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PLEASANTVILLE...
ADDISON...CASSELMAN...FLIGHT 93 NATIONAL MEMORIAL AND SEVEN SPRINGS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 70 FROM MILE MARKERS 147 TO 170.
 THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 183...AND
FROM MILE MARKERS 187 TO 191.
 INTERSTATE 81 FROM MILE MARKERS 0 TO 22.
 INTERSTATE 99 FROM MILE MARKERS 0 TO 14.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3973 7941 3978 7935 3985 7942 3990 7940
      4029 7906 4028 7893 4024 7888 4024 7866
      4033 7862 4025 7845 4030 7843 4025 7829
      4030 7826 4023 7824 4013 7808 4006 7786
      4014 7781 3994 7747 3992 7747 3972 7772
TIME...MOT...LOC 2247Z 213DEG 27KT 3978 7930 3970 7800

RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 3:20 PM EDTSpecial Weather StatementCTPMcKean25 min
Apr 20, 3:47 PM EDTSpecial Weather StatementCTPMcKean28 min
Apr 20, 4:49 PM EDTSpecial Weather StatementCTPClearfield41 min
Apr 20, 4:52 PM EDTSpecial Weather StatementCTPLebanon38 min
Apr 20, 5:00 PM EDTSpecial Weather StatementCTPFranklin, Fulton45 min
Apr 20, 5:15 PM EDTSpecial Weather StatementCTPCambria, Clearfield60 min
Apr 20, 5:25 PM EDTSevere Thunderstorm WarningCTPBedford65 min
Apr 20, 5:28 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield, Elk62 min
Apr 20, 5:42 PM EDTSpecial Weather StatementCTPMcKean33 min
Apr 20, 6:18 PM EDTSpecial Weather StatementCTPBlair42 min
Apr 20, 6:22 PM EDTSpecial Weather StatementCTPMcKean38 min
Apr 20, 6:23 PM EDTSpecial Weather StatementCTPPerry52 min
Apr 20, 6:30 PM EDTSpecial Weather StatementCTPHuntingdon30 min
Apr 20, 6:31 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Huntingdon59 min
Apr 20, 6:48 PM EDTSpecial Weather StatementCTPBedford, Franklin, Fulton, Somerset57 min
Apr 20, 6:48 PM EDTTornado WarningCTPCumberland, Franklin42 min
Apr 20, 7:09 PM EDTSevere Thunderstorm WarningCTPBedford66 min
Apr 20, 7:19 PM EDTSpecial Weather StatementCTPPotter41 min
Apr 20, 7:21 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Huntingdon, Mifflin54 min
Apr 20, 7:21 PM EDTTornado WarningCTPCumberland, Perry54 min
Apr 20, 7:22 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Huntingdon, Mifflin, Union53 min
Apr 20, 7:32 PM EDTSevere Thunderstorm WarningCTPFulton, Huntingdon58 min
Apr 20, 7:40 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming65 min
Apr 20, 7:42 PM EDTSevere Thunderstorm WarningCTPPotter, Tioga42 min
Apr 20, 7:56 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Fulton, Perry64 min
Apr 20, 7:58 PM EDTAreal Flood AdvisoryCTPCentre3 hr
Apr 20, 7:58 PM EDTSpecial Weather StatementCTPCambria32 min
Apr 20, 7:59 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Perry61 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.